Withdrwal from anti depressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Getting there
Regular Member


Date Joined Jan 2008
Total Posts : 105
   Posted 7/31/2008 9:45 AM (GMT -7)   
 
Hi everyone
 
Its been a while since I posted but I have been reading when I get the chance to. I got a job and is into my 5th month. Its stressful but I am hanging in there until/if it gets too unbearable.
 
I was on Prozac for 2 months. I was very suicidal so my psych put me on Wellbutrin. I stopped taking the prozac suddenly and for the last 2 months have been having electrical zaps throughout my body especially my head. Now I want to stop the Well butrin and my psych is tapering me off in 3 weeks.
 
My question is, do you get the zaps getting off Wellbutrin too? I know its a different type of AD..form the SRIs and SSRIs.  Thanks for your responses.
                                      
Clinical depression,  Panic disorder, GERD,  Sciatica,  Fibromyalgia

Prozac 40mg,  Pariet 20mg bid,  Xanax (alprazolam) 1mg tid,  Trazadone 50 mg qhs, Percocet prn


                                             
We are more than what we do, much more than what we accomplish,  far more than what we possess.


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 7/31/2008 10:34 AM (GMT -7)   
Hi Getting there,

It seems to me, as I remember. That wellbutrin is relatively easy to discontinue. Just follow your doctors advice on it. I hope that it goes smoothly for you. Keep us posted.

Hugs, Karen...
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Getting there
Regular Member


Date Joined Jan 2008
Total Posts : 105
   Posted 7/31/2008 5:41 PM (GMT -7)   
Hi Karen
 
Thanks for your response. How is it going with you? Its been a while since we talk to each other. I have only been on Wellbutrin for 2 months so hopefully it will go good. I looked up the symptoms on the net and oh my there was this site that named everything in the body that can go wrong getting off it. Of course its a site that is selling something that is supposed to help with the symptoms nono . So I dismiss it. I think I am over the worst of getting off the Prozac cold turkey. I want to go without the ADs as I dont think I am getting any help from them. I have tried so many. My brain just feels so clogged up. If I feel worse off them then I will go back.
 
Thanks again and be well. :-)
 
GT
                                      
Clinical depression,  Panic disorder, GERD,  Sciatica,  Fibromyalgia

Prozac 40mg,  Pariet 20mg bid,  Xanax (alprazolam) 1mg tid,  Trazadone 50 mg qhs, Percocet prn


                                             
We are more than what we do, much more than what we accomplish,  far more than what we possess.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:46 PM (GMT -7)
There are a total of 2,732,780 posts in 301,056 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
344 Guest(s), 9 Registered Member(s) are currently online.  Details
Psilociraptor, dacarte3, mtm3461, lymedriven, Fairwind, ks1905, trumpet123, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer